... suggested I try doubling it since it didn't seem like a therapeutic dose to him. Last spring I doubled it and for 2 months I had a really good response. But, slowly but surely it's been getting bad again and besides that, I seem to be thinking about suicide all the time without necessarily being depressed. I see the warnings on the insert about thinking possible suicidal thoughts. Has anyone else experienced this? I mean, like, it's on my mind on a daily basis
Please, call your doc asap!! This is so very serious, and I truly cannot think of a worse side effect than that.
Please post again after you doc to your doc? He/she may have you taper off of Topamax and start you on something else.
Are you taking it for migraines?
Best wishes, and keep posting!!
Dear hiker girl... yes I agree with sweetie... please contact your doc ASAP with the effects you r having. Have you ever had suicidal thoughts before? Or has it just been on the topamax? This is a serious side effect and needs to be addressed immediately... please let us know. If you cannot reach your doc I would start to come down on the dosage anyway... this is that serious.
I will keep you in my prayers dear girl...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 1 answer
Posted 10 May 2010 • 4 answers
Posted 3 Feb 2017 • 1 answer
Posted 16 Feb 2017 • 2 answers
I was on Topamax, and slowly stopped because it made me feel groggy, how do I get myself back on it?
Posted 19 Feb 2017 • 1 answer